# SDR WX0A2025121732671

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 19,531 hours, 9,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) DURING R & R  OF R1 DOOR SLIDE DOOR ASSIST DEPLOYED, SLIDE CAME OUT OF PACK DID NOT INFLATE.  R1 DOOR SLIDE AND DOOR DAMPER AND EMERGENCY OPERATION CYLINDER RESTORED.  SEE WO 538641 FOR MX PERFORMED. A/C OK FOR SERVICE IAW AMM 52-10-00-610-001-A"
